# SDR ASOA2014041410334

- Difficulty date: March 19, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 30,905 hours, 22,571 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Condition: Cracked
- Location: Floorbeam
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOORBEAM ANGLE RT SIDE IS CRACKED.  REMOVED RT FLIGHT DECK FLOORBEAM ANGLE IAW SRM 51-42-06-001-001-A01.  INSTALLED FLOORBEAM ANGLE IAW DWG CC670-33199, DWG CC670-33052, SRM 51-40-06-001-001-A01, SRM 51-40-11-001-001-A01 AND SRM 51-42-06-001-001-A01.
